# SDR ASMF200504007

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 41,934 hours, 27,720 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 0010
- Condition: Failed
- Location: Right Engine
- Part time: 36,305 hours, 26,482 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH DEFERRED REPORT OF RIGHT CSD OIL PRESSURE LOW LIGHT TURNED ON AND BEFORE TO ENGINES STARTED, THE APU OIL TEMPERATURE HIGH LIGHT TURNED ON. ABNORMAL PROCEDURE WAS PERFORMED AND LIGHT CONTINUED ON. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, THE RIGHT CSD AND OIL COOLER WERE REPLACED IAW 24-10-01 / 03 RESPECTIVELY AND THE APU WAS REPLACED TOO IAW MM 49-10-00, TESTED CORRECT.
